Help

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
took 30mg yesterday ard 6am(fri)..drank lotsa water..having racing heart beat ard 3am(next day)..slept for 4h.. having this nausea and dizzyness n i feel like vomitting.. dont feel like talking to anyone in e fam..isit some sort of depression im having? anyone have this side effect b4?... sad..
 

Karina

New Member
Standard Member
Nov 27, 2013
8
4
3
35
i think u r just having a side effect from duromine, and your body mite need a bit of time to adjust and get used to it, make sure u drink heaps of water, it can really help you out with the headaches
 
  • Like
Reactions: serene123

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Yes...unfortunately such side effects are typical for some people at very first days of duromine therapy...
Hold on for few days, I think your state will improve.
 
  • Like
Reactions: serene123

MissJane

New Member
Standard Member
Nov 24, 2013
2
2
3
I stopped taking Duromine on Wednesday (2days ago) and feel 100% better. I never had the side effects of heart palpitations, nausea etc but the two weeks I was on the medication I suffered severe anxiety to the point I was ready to check myself into the mental health unit of the hospital. I was having panic attacks and constant feelings of dread with tears. It was a nightmare. After further investigation I found that if you have previously suffered mental health issues or are predisposed to mental health issues especially chronic anxiety, deep depression or bipolar, Duromine should be used with caution. In two weeks I lost 4kg which isn't a lot of weight but the side effects were not worth continuing.
 
  • Like
Reactions: serene123

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
Katrina Kate: ty babes :):)

MissJane: omg..i had been diagnosed with depression b4 n was on medication,no wonder i feel weird after e pills..as if im always on a Hallucination mode all e time n i swear its scary..i rem i was staring at e holes on e wall.. n my mind was creating something out of it....its really scary..after i stop i had serious suicide thoughts all over e things i veiw...GOSH..... Kudos to u Jane tat u hold up to 2 weeks.. n u knw what..sad but true..i decided to stop.... yea not worth continuing... sigh... how i wish im like anyone else who can go thr it smoothly....:(
 

Karina

New Member
Standard Member
Nov 27, 2013
8
4
3
35
so sorry to read this girls, but with side effects like that, its just not worth it
 
  • Like
Reactions: Smashed1

MissJane

New Member
Standard Member
Nov 24, 2013
2
2
3
Totally agree Karina. I will never entertain the idea again. My doctor never mentioned the side effects that I had to me. I thought I was losing the plot. Since stopping the medication 5 days ago I feel normal again. Although I do feel exhausted, I went without a lot of sleep and my body is only now getting it's rhythm back. I wish it worked for me but it wasn't to be.
 
  • Like
Reactions: serene123